# SDR ASOA04027

- Difficulty date: January 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Jammed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MEM-DFW, AT APPROXIMATELY 9,000 FEET THE STAB TRIM AND MACH TRIM DISENGAGED.  THE TRIM WOULD NOT RESET AND WAS LAST POSITIONED AT THREE DEGREES.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS TRIM DISCONNECT SWITCH.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
